Header

UZH-Logo

Maintenance Infos

Über die minimale Dimension der assoziierten Primideale der Komplettion eines lokalen Integritätsbereiches


Brodmann, M (1975). Über die minimale Dimension der assoziierten Primideale der Komplettion eines lokalen Integritätsbereiches. Commentarii Mathematici Helvetici, 50(1):219-232.

Statistics

Citations

Dimensions.ai Metrics
9 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

44 downloads since deposited on 04 Nov 2009
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:German
Date:1975
Deposited On:04 Nov 2009 10:52
Last Modified:22 Feb 2018 09:58
Publisher:Birkhäuser
ISSN:0010-2571
Additional Information:The original publication is available at www.springerlink.com
OA Status:Green
Publisher DOI:https://doi.org/10.1007/BF02565747
Related URLs:http://www.ams.org/mathscinet-getitem?mr=374129

Download

Download PDF  'Über die minimale Dimension der assoziierten Primideale der Komplettion eines lokalen Integritätsbereiches'.
Preview
Filetype: PDF
Size: 2MB
View at publisher